# SDR F3LA98084

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ON INNER MOUNTING DOUBLER FOR FORWARD LAVATORY DRAIN TUBE, BS 270, STRINGER 23R.  MAINTENANCE REMOVED DAMAGED DOUBLER, FABRICATED REPLACMENT PART AND REPAIRED PER SRM 51-20-4, 51-30-2 AND 53-10-1.  (M)
